MathSciNet Relay Station
MathSciNet bibliographic data
MR343295 (49 #8037) 57D40
Connell, Fred J. Nonimmersions of low dimensional flag manifolds. Proc. Amer. Math. Soc. 44 (1974), 474–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement